# SDR DALA1228141601

- Difficulty date: March 22, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 63,860 hours, 9,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Deformed
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 RBL 20 FLOORBEAM WEB FOUND DEFORMED.  FLOORBEAM WEB REPAIRED PER ERA 501530-14 REV 0RIG.
